Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CARDINAL HEALTH MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CARDINAL HEALTH MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number
1188830340
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Needle became dislodged when secured to syringe.
New Search
Submit an Adverse Event Report
Brand Name
MONOJECT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer
(Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
MDR Report Key
18912147
Report Number
18912147
Device Sequence Number
6886545
Product Code
FMI
UDI-Device Identifier
10884521007475
UDI-Public
10884521007475
Combination Product (Y/N)
N
Initial Reporter State
MI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
11/16/2023
Report Date
(Section F)
11/16/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
1188830340
Device Catalogue Number
1188830340
Device Lot Number
23D013
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Device Age
0 YR
Event Location
Outpatient Treatment Facility
Date Report to Manufacturer
03/15/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
11/16/2023